Alert archive / Alabama / Flash Flood Warnings in 2022
Flash Flood Warning 14, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Apr 5, 2022, 12:15 PM CDT for Mobile County, Alabama. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2022, 12:15 PM CDT (17:15 UTC)
- Expired
- Apr 5, 2022, 2:37 PM CDT
- In force
- 2 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Mobile County, AL
The radar
The Mobile radar (KMOB), 13 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 5.3 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1238 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 409 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 8.9
The text
As transmitted.
259
WGUS54 KMOB 051715
FFWMOB
ALC097-052315-
/O.NEW.KMOB.FF.W.0014.220405T1715Z-220405T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
1215 PM CDT Tue Apr 5 2022
The National Weather Service in Mobile has issued a
* Flash Flood Warning for...
Central Mobile County in southwestern Alabama...
* Until 615 PM CDT.
* At 1215 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. The expected rainfall rate is 1 to 3 inches in 1
hour. Additional rainfall amounts of 1 to 3 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Midtown Mobile, Downtown Mobile, Prichard, Chickasaw, I65 And
I165, I10 And I65, I65 And AL 158, Mobile Regional Airport, Forest
Hill, Tacon, Eight Mile, West Hill, Whistler, Wheelerville, North
Mobile, Orchard, Mertz, Plateau, Neshota and Navco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3077 8803 3070 8802 3067 8803 3063 8805
3062 8817 3062 8821 3068 8825 3079 8825
3081 8805
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR
$$
Black1 follow-up statement
636
WGUS74 KMOB 051937
FFSMOB
Flash Flood Statement
National Weather Service Mobile AL
237 PM CDT Tue Apr 5 2022
ALC097-051947-
/O.CAN.KMOB.FF.W.0014.000000T0000Z-220405T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mobile AL-
237 PM CDT Tue Apr 5 2022
...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL MOBILE COUNTY...
Flood waters have receded. The heavy rain has ended. Please continue
to heed any additional information from local officials.
LAT...LON 3077 8803 3070 8802 3067 8803 3063 8805
3062 8817 3062 8821 3068 8825 3079 8825
3081 8805
$$
BlackWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 5, 10:27 AM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Apr 5, 10:27 AM CDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1027 AM CDT Tue Apr 5 2022
.UPDATE...Have issued a Wind Advisory for areas south of a
southward sagging squall line. Reports of gusts of 35-40kts.
/16
&&
.PREV DISCUSSION... /issued 643 AM CDT Tue Apr 5 2022/
AVIATION...
12Z issuance...Prevailing IFR to LIFR ceilings will continue
through much of the day today as a storm system pushes across the
area. Showers and thunderstorms, some of which can be severe, will
increase in coverage through the morning hours, before slowly
decreasing through the late afternoon. Ceilings may briefly lift
to low-end MVFR as rain chances lower, before decreasing back to
IFR of even LIFR during the evening and overnight hours. South to
southwesterly winds of 15 to 20 kts, with gusts up to 25 to 30 kts
are expected today outside of storms. Winds will slowly subside by
the evening hours. /96
PREV DISCUSSION... /issued 459 AM CDT Tue Apr 5 2022/
NEAR TERM UPDATE /Now Through Wednesday/...Upper-level flow has
turned southwesterly as the first of two shortwave troughs,
currently located over the eastern Oklahoma/Texas region,
approaches. This shortwave will move across our area Tuesday and
will be responsible for our first significant weather event of
the near term period. The second trough lags behind and moves
across the area on Wednesday, bringing with it a second potential
severe weather event. At the surface, southeasterly winds are well
established across the area as high pressure has pushed off the
Eastern Seaboard. Additionally, a northward-moving warm front is
currently located across our coastal counties, bringing with it a
surge of deep-layer moisture. Current observations and analysis
show that the warm front is separating mid to upper 50 dew points
and 0.8-1.0 inch PWATs over our northeastern counties from upper
60 to low 70 dew points and 1.5-1.7 inch PWATs across our coastal
and southern MS counties. This front will continue pushing north,
bringing with it a chance for showers and storms.
As the initial neutral to slightly positively-tilted upper
shortwave trough races east across northern Mississippi and
Northern Alabama this morning, it will gradually take on a more
neutral to possibly slight negative tilt. Out ahead of the trough,
thunderstorms have transitioned into a squall line/QLCS over
northern Louisiana/southern Arkansas. With the best upper
divergence centered overhead and with a rather potent 300 mb jet,
there is no apparent reason to suggest that the squall line, and
any isolated storms that may develop out ahead, will not pack a
considerable punch. Current high-res model guidance continues to
suggest two potential rounds of severe hazards on Tuesday, with an
additional hazard of flash flooding and possibly also some minor
coastal flooding concerns over the northern reaches of Mobile Bay
around the time of astronomical high tide, which will occur in the
early to mid afternoon hours on Tuesday.
Severe Round One...This potential round of severe storms will
involve storms that develop in association with the warm front.
Surface Based CAPEs south of the warm front currently range from
1000 to 1500 J/KG, with up to 2000 J/kg lurking just offshore.
Impressive effective Bulk Shear values of 45 to 50 knots are
resulting in large, looping hodographs and leading to 0-1km SRH
values of 150 to 200 m2/s2. Considering the aforementioned
environment, discrete supercells developing our ahead of the main
squall line will likely favor all severe hazards, especially along
and south of the warm front. One question that remains is if the
supercells develop to the north or south of the warm front
(although some high-res CAMs still suggest both may occur). If
they form north of the warm front, storms would be elevated and
shear profiles would support splitting supercells. This scenario
would support a hail threat, especially with mid-level lapse rates
in the 7 to 7.5 C/km range. Some larger hail approaching golf
ball size might be supported in this scenario. Now, if storms form
south of the warm front, then surface based supercells would be
possible with all severe modes possible including tornadoes (some
of which could be strong), damaging wind gusts, and large hail. We
will potentially see both types of discrete cells develop across
the region. Cells are already firing up over southeast MS and
southwest AL. Storms will begin developing further east into
southern AL and the western FL panhandle through the mid to late
morning hours. Also, as a LLJ begins to strengthen over the area,
0-1 km SRH values are expected to increase to 200 to 300+ along
and south of the warm front with plenty of instability and no
capping expected, which would lead to supporting a few strong
tornadoes as mentioned above.
Severe Round 2...Round two will consist of hazards associated with
the squall line itself, which will likely enter our interior
southeastern MS counties around sunrise Tuesday morning, move east
across our southeast MS counties through around 8 or 9 AM, and
quickly progress eastward across southwest AL and the western FL
panhandle through the early to mid afternoon hours. Forecast
guidance continues to vary on exact timing, but in general the
timing of the squall lines progression east across the area is
relatively unchanged from earlier today. As already mentioned,
Cape looks rather impressive with 1500 to 2500 J/KG across the
area out ahead of the squall. The 850mb jet ahead of the system is
upwards of 55 to 60 kts. This higher momentum air could easily be
entrained in convective downdrafts resulting in the potential of
widespread damaging winds up to 70 mph. Shear profiles will
continue to support the possibility of tornadoes embedded along
the leading edge of the squall line as well (fast moving and
strong tornadoes cannot be ruled out). This will be especially
true where bowing segments become more favorably aligned
north/south vs. northeast to southwest. Most high-res CAMs
indicated that the squall line will be east of most of our area by
late afternoon Tuesday (possibly hanging a little longer in parts
of the western FL panhandle).
Flash Flooding Threat...Heavy rainfall and flash flooding could be
a threat with this system as well. Given the positive and fast
moving nature of the trough, the cold pool of the squall line is
expected to slowly orient itself west to east as it approaches the
coast. While this will likely diminish the severe threat closer
to the coast, it will likely bring our more flash flood prone
urban areas under the gun of training storms. Deep layer westerly
flow will overrun the cold pool with weak convergence noted in the
low-levels. With PWATS of 1.75 to 2 inches, high-res guidance is
showing areas under this convergence zone picking up 2 to 4 inches
of rain with local amounts greater than 4 inches. It will be
critical for us to watch where this sets up as this could lead to
some issues; especially if it finds its way across the I-10
corridor or south where urban areas are concentrated, leading to
poor drainage and greater flash flooding potential. This threat
will likely occur from about noon through early evening hours. If
confidence in this threat increases, will could issue a Flash
Flood Watch for southern portions of the area.
Coastal Flooding Threat...Around the times of astronomical high
tides primarily from mid to late afternoon, there will be a low
end threat of some minor coastal flooding high tides and coastal
flood threat for northern Mobile Bay on Tuesday. Some of our
coastal flood guidance indicates we could be nearing our criteria
for minor flooding to occur, mainly around the I-10 ramps on the
eastbound lane of the US90 Causeway. The most aggressive guidance
just barely reaches criteria for minor flooding in that area, so
will not issue a Coastal Flood Advisory at this point, but will
monitor the situation closely.
For the remainder of the near term period, Tuesday night through
Wednesday, expect a brief lull in the weather late Tuesday night
into early Wednesday morning. Looking at the remainder of the day
on Wednesday, upper support has moved off by Wednesday. There is
good instability developing during the day however, with guidance
advertising MLCapes rising into the 2500-3000 J/kg range on
average. With the decrease in upper support, wind shear decreases,
with Bulk Shear topping out in the 35-40 kt range, minimal for
strong storms to severe storms. 0-1km helicities average around
125-150 m2/s2, enough for some rotators to mix in. Looking at the
model soundings across the area, direction is generally linear,
leading towards a squall line moving across the area ahead of the
approaching cold front. Also, with the boundary in the area and
good heating ahead, discrete cells are possible ahead of the
approaching front. Model soundings show a convection initiating
limiting cap present in the morning, tending to limit storms to
the afternoon and early evening. All in all, the risk for strong
to severe storms has decreased from Tuesday, with SPC advertising
a Slight Risk. Wind damage looks to be the primary mode of damage,
with tornadoes possible. Steep mid level lapse rates of 7-8C/km
are present along and southeast of I-65, lending to large hail
development. A last item in the severe bag to look at, additional
rainfall amounts are expected to not be all that impressive,
though depending upon how much rain is realized Tuesday, and the
stalled surface boundary to focus cell formation, training cells
may add to any water issues from the previous round of weather.
/96 /12
SHORT TERM /Wednesday night Through Thursday night/...The upper
closed low pressure system centered over the extreme western Great
Lakes region will expand southeastward through the short term. A
cold front moves southeast from the Plains across the forecast
area Wednesday night in response to this expansion of upper low
into our region. MLCapes will still range from 2000-2500J/kg, Bulk
Shear in the 30-40kt range, and 0-1km helicities ranging from
125-200m^2/s^2. As a result, strong to severe storms will remain
likely during the evening hours ahead of the advancing cold front
with wind damage the primary threat, with isolated tornadoes
possible. Additional rainfall amounts are expected to not be all
that impressive, though depending upon how much rain is realized
in the near term, training cells may add to any water issues.
Looking at temperatures, the cold front will cool things off
Wednesday night, with low temperatures ranging from around 50
degrees northwest zones to mid 50s southeast zones. Around to
below seasonal temperatures continue for Thursday, with high
temperatures topping out between 68 to 74 degrees, with lows
bottoming out in the 40s Thursday night. /22
EXTENDED TERM /Friday Through Monday/...A massive upper trof over
the eastern two-thirds of the CONUS continues to amplify while
moving into the eastern states through Saturday, then finally
moves off into the western Atlantic on Sunday. A dry west to
northwest surface flow prevails over the area through Saturday as
a surface ridge builds into the region in the wake of the passage
of the cold front Wednesday night. A light return flow develops on
Sunday as the surface ridge shifts eastward across the area.
Progressively cooler air flows into the area during much of the
period, with lows Friday night looking to range from the upper 30s
well inland to the mid 40s at the coast. Lows Saturday night will
be similar. Likewise, daytime highs trend cooler and will be in
the 60s Friday and Saturday. With the return flow developing on
Sunday, a warming trend ensues with highs in the 70s. /29/16
MARINE...Strong south to southwesterly flow, in association with
a storm system moving through the area today, will decrease to
moderate late tonight into Wednesday. Due to this, a Small Craft
Advisory will be in effect for all marine zones through Tuesday
evening. By Wednesday night, a strong cold front will push through
the region, giving way to moderate to occasionally strong
northwesterly flow through the end of the week. Another Small
Craft Advisory may become necessary during the mid to late week
period. /96
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 6 PM CDT this evening for ALZ059-261>266.
High Rip Current Risk through Thursday afternoon for ALZ265-266.
High Surf Advisory until midnight CDT tonight for ALZ265-266.
FL...Wind Advisory until 6 PM CDT this evening for FLZ201>206.
High Rip Current Risk through Thursday afternoon for FLZ202-204-
206.
High Surf Advisory until midnight CDT tonight for FLZ202-204-206.
MS...Wind Advisory until 6 PM CDT this evening for MSZ078-079.
GM...Small Craft Advisory until 10 PM CDT this evening for GMZ650-655-
670-675.
Small Craft Advisory until 4 PM CDT this afternoon for
GMZ630>636.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, Apr 5, 10:21 AM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Mobile AL
1021 AM CDT Tue Apr 5 2022
ALZ052-261-MSZ075-076-078-079-051615-
Washington AL-Mobile Inland AL-Stone MS-Perry MS-Greene MS-George MS-
1021 AM CDT Tue Apr 5 2022
...Strong thunderstorms will impact portions of northwestern Mobile,
southwestern Washington, George, southern Perry, southern Greene and
Stone Counties through 1115 AM CDT...
At 1021 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 9 miles northwest of
Leakesville to near Poplarville. Movement was east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wiggins, Citronelle, Lucedale, Leakesville, Perkinston, Deer Park,
Beaumont, New Augusta and McLain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 PM CDT for southwestern
Alabama...and southeastern Mississippi.
&&
LAT...LON 3091 8934 3091 8914 3122 8914 3123 8801
3074 8875 3072 8934
TIME...MOT...LOC 1521Z 274DEG 34KT 3121 8870 3081 8957
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
MMSpecial weather statement, Apr 5, 10:47 AM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Mobile AL
1047 AM CDT Tue Apr 5 2022
ALZ052-053-055-059-261>264-MSZ075-076-078-079-051630-
Clarke AL-Baldwin Central AL-Baldwin Inland AL-Monroe AL-Escambia AL-
Washington AL-Mobile Central AL-Mobile Inland AL-Stone MS-Perry MS-
Greene MS-George MS-
1047 AM CDT Tue Apr 5 2022
...Strong thunderstorms will impact portions of southwestern Monroe,
Mobile, northwestern Baldwin, southern Washington, south central
Clarke, western Escambia, George, southeastern Perry, southern Greene
and Stone Counties through 1130 AM CDT...
At 1047 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 3 miles west of
Calvert to 12 miles southeast of Leakesville to 8 miles west of
Lucedale to 11 miles east of Wiggins to 5 miles west of Perkinston.
Movement was southeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland,
Bay Minette, Atmore, Chickasaw, Satsuma, Spanish Fort, Wiggins,
Citronelle, Lucedale, Creola, Leakesville, Chunchula, Stockton,
McCullough, Stapleton and Perkinston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 200 PM CDT for south central
and southwestern Alabama...northwestern Florida...and southeastern
Mississippi.
&&
LAT...LON 3091 8934 3091 8914 3123 8842 3124 8804
3135 8786 3135 8747 3100 8740 3100 8760
3081 8759 3064 8792 3075 8792 3066 8793
3077 8801 3060 8806 3050 8840 3074 8841
3074 8888 3069 8888 3065 8934
TIME...MOT...LOC 1547Z 293DEG 37KT 3117 8807 3100 8845 3095 8873 3085
8895 3079 8923
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Apr 5, 11:24 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1124 AM CDT TUE APR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 AM TSTM WND DMG 4 NNW RUTLEDGE 31.78N 86.33W
04/05/2022 CRENSHAW AL EMERGENCY MNGR
SHINGLES OFF OF HOME AND DAMAGE TO A STORAGE
BUILDING. TIME ESTIMATED BY RADAR.
&&
JFBSpecial weather statement, Apr 5, 11:25 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Mobile AL
1125 AM CDT Tue Apr 5 2022
ALZ059-261>266-FLZ201-203-MSZ079-051730-
Mobile Coastal AL-Baldwin Coastal AL-Baldwin Central AL-
Baldwin Inland AL-Escambia AL-Mobile Central AL-Mobile Inland AL-
Escambia Inland FL-Santa Rosa Inland FL-George MS-
1125 AM CDT Tue Apr 5 2022
...Strong thunderstorms will impact portions of Mobile, central
Baldwin, southwestern Escambia, northern Santa Rosa, northwestern
Escambia and southern George Counties through 1230 PM CDT...
At 1124 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 7 miles west of
Poarch Creek Reservation to 4 miles west of Satsuma to 10 miles north
of Latimer. Movement was east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
Saraland, Bay Minette, Atmore, Theodore, Chickasaw, Satsuma, Grand
Bay, Robertsdale, Bayou La Batre, Creola, Century, Flomaton, Loxley,
Chunchula and Stockton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 PM CDT for south central
and southwestern Alabama...northwestern Florida...and southeastern
Mississippi.
&&
LAT...LON 3036 8819 3039 8840 3074 8841 3074 8889
3105 8807 3100 8676 3076 8708 3040 8789
3075 8792 3075 8794 3074 8794 3066 8793
3072 8797 3068 8800 3072 8799 3071 8801
3077 8800 3077 8801 3031 8814
TIME...MOT...LOC 1624Z 285DEG 36KT 3109 8768 3088 8813 3065 8889
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
BlackLocal storm report, Apr 5, 11:56 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1156 AM CDT TUE APR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 AM TSTM WND DMG 2 SSW TUNNEL SPRINGS 31.62N 87.26W
04/05/2022 MONROE AL BROADCAST MEDIA
BROADCAST MEDIA RELAYED A REPORT OF TREES
DOWN AND BLOCKING PARTS OF HIGHWAY 21 NEAR
THE PETERMAN AND TUNNEL SPRINGS AREA. TIME
ESTIMATED FROM RADAR.
&&Local storm report, Apr 5, 12:09 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1209 PM CDT TUE APR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM TSTM WND DMG 3 SE BUTLER SPRINGS 31.77N 86.83W
04/05/2022 BUTLER AL EMERGENCY MNGR
TREES DOWN BLOCKING WILKINSON RD.
1045 AM TSTM WND DMG 1 S CHAPMAN 31.65N 86.72W
04/05/2022 BUTLER AL EMERGENCY MNGR
TREES BLOCKING ROAD AT HIGHWAY 31 AND
WAVERLY LN.
1051 AM TSTM WND DMG 7 NNE I65 AND AL 185 31.95N 86.62W
04/05/2022 BUTLER AL EMERGENCY MNGR
TREES DOWN BLOCKING ROAD AT OLD STAGE RD AND
HIGHWAY 185.
1057 AM TSTM WND DMG 9 NE I65 AND AL 185 31.94N 86.52W
04/05/2022 BUTLER AL EMERGENCY MNGR
TREES BLOCKING ROAD AT FT. DEPOSIT RD AND
HIGHWAY 31.
&&The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 4:19 AM CDT | Special Weather Statement | MOB | Choctaw | 41 min |
| Apr 5, 4:22 AM CDT | High Surf Advisory | MOB | Baldwin, Mobile | 20 hr |
| Apr 5, 4:38 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 37 min |
| Apr 5, 4:44 AM CDT | Special Weather Statement | MOB | Butler | 31 min |
| Apr 5, 5:13 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 17 min |
| Apr 5, 5:43 AM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 47 min |
| Apr 5, 5:50 AM CDT | Special Weather Statement | MOB | Butler, Conecuh, Monroe, Wilcox | 40 min |
| Apr 5, 6:22 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 38 min |
| Apr 5, 6:44 AM CDT | Special Weather Statement | MOB | Conecuh, Crenshaw | 46 min |
| Apr 5, 6:50 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Crenshaw | 40 min |
| Apr 5, 7:12 AM CDT | Special Weather Statement | MOB | Washington | 48 min |
| Apr 5, 7:16 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 44 min |
| Apr 5, 7:59 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 46 min |
| Apr 5, 8:04 AM CDT | Special Weather Statement | MOB | Clarke | 41 min |
| Apr 5, 8:11 AM CDT | Tornado Warning | MOB | Choctaw, Washington | 49 min |
| Apr 5, 8:12 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Wilcox | 48 min |
| Apr 5, 8:33 AM CDT | Tornado Warning | MOB | Choctaw, Clarke | 42 min |
| Apr 5, 8:34 AM CDT | Tornado Warning | MOB | Clarke, Wilcox | 41 min |
| Apr 5, 8:40 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington, Wilcox | 50 min |
| Apr 5, 8:58 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 47 min |
| Apr 5, 9:08 AM CDT | Tornado Warning | MOB | Clarke, Wilcox | 33 min |
| Apr 5, 9:11 AM CDT | Tornado Warning | MOB | Wilcox | 19 min |
| Apr 5, 9:26 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Clarke, Conecuh, Monroe, Washington, Wilcox | 64 min |
| Apr 5, 9:30 AM CDT | Flash Flood Warning | MOB | Washington | 5 hr |
| Apr 5, 9:32 AM CDT | Severe Thunderstorm Warning | MOB | Washington | 43 min |
| Apr 5, 9:53 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Monroe, Washington | 52 min |
| Apr 5, 9:57 AM CDT | Tornado Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 31 min |
| Apr 5, 10:02 AM CDT | Wind Advisory | MOB | Baldwin, Escambia, Mobile | 5 hr |
| Apr 5, 10:08 AM CDT | Tornado Warning | MOB | Butler, Crenshaw | 37 min |
| Apr 5, 10:23 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Monroe, Wilcox | 52 min |
| Apr 5, 10:25 AM CDT | Tornado Warning | MOB | Butler, Crenshaw | 39 min |
| Apr 5, 10:47 AM CDT | Special Weather Statement | MOB | Mobile | 43 min |
| Apr 5, 11:03 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 42 min |
| Apr 5, 11:15 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Butler, Conecuh, Covington, Crenshaw, Escambia and 1 more | 45 min |
| Apr 5, 11:25 AM CDT | Special Weather Statement | MOB | Baldwin, Mobile | 65 min |
| Apr 5, 11:38 AM CDT | Special Marine Warning | MOB | 112 min | |
| Apr 5, 11:45 AM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 30 min |
| Apr 5, 11:56 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Crenshaw, Escambia | 49 min |
| Apr 5, 11:57 AM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Apr 5, 12:10 PM CDT | Areal Flood Advisory | MOB | Butler, Covington, Crenshaw | 3 hr |
| Apr 5, 12:41 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 34 min |
| Apr 5, 1:12 PM CDT | Special Marine Warning | MOB | 93 min |
Nearby
Flash Flood Warnings in Alabama, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.